AMS eContent Search Results
Matches for: msc=(45E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] A. M. Budylin. Quasiclassical asymptotics for solutions of the matrix conjugation problem with rapid oscillation of off-diagonal entries. St. Petersburg Math. J. 25 (2014) 205-222.
Abstract, references, and article information   
View Article: PDF

[2] Boris Paneah. Dynamical approach to some problems in integral geometry. Trans. Amer. Math. Soc. 356 (2004) 2757-2780. MR 2052596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. R. Willis and S. Nemat-Nasser. Singular perturbation solution of a class of singular integral equations. Quart. Appl. Math. 48 (1990) 741-753. MR MR1079917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] M. Costabel, V. J. Ervin and E. P. Stephan. On the convergence of collocation methods for Symm's integral equation on open curves . Math. Comp. 51 (1988) 167-179. MR 942148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. C. Kaya and F. Erdogan. On the solution of integral equations with strongly singular kernels. Quart. Appl. Math. 45 (1987) 105-122. MR 885173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] John D. Kanellopoulos and John G. Fikioris. Resonant frequencies in an electromagnetic eccentric spherical cavity. Quart. Appl. Math. 37 (1979) 51-66. MR 530668.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] M. H. Williams. Generalized Theodorsen solution for singular integral equations of the airfoil class. Quart. Appl. Math. 35 (1977) 213-224. MR 464901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. H. Williams. The resolvent of singular integral equations. Quart. Appl. Math. 35 (1977) 99-110. MR 450912.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] J. M. Bownds and J. M. Cushing. A representation formula for linear Volterra integral equations. Bull. Amer. Math. Soc. 79 (1973) 532-536. MR 0313731.
Abstract, references, and article information   
View Article: PDF

[10] Clyde E. Love. Singular integral equations of the Volterra type . Trans. Amer. Math. Soc. 15 (1914) 467-476. MR 1500990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1